# SDR AALA20100812MIA02

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 40,307 hours, 5,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT LEFT NUMBER 1 DOOR INOPERATIVE.  REPLACED BATTERY AND TAMPER STRAP AT LEFT NUMBER 1 DOOR.  OPS CHECKED NORMAL.
